| Catalog Number |
122132054 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
11/04/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that after patient's initial surgery, they have dislocated multiple times.Patient has dementia and unable to follow protocol (noncompliant).Surgeon decided to would remove the head and liner and switch to a constrained liner to hopefully prevent the patient from further complications.Doi: (b)(6) 2024 dor: (b)(6) 2024 affected side: right hip.
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary- no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot- the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.H11 additional narrative: added: b5 and d10.
Event or Problem Description
Additional information received:
a.Was there any surgical delay related to the event? no
b.Was there any revision surgery performed in previous for multiple dislocation? no.The patient is demented and cannot follow any post op protocols as a result.He dislocated and was reduced multiple times following the primary surgery.Dr.K decided to give him a constrained liner to hopefully avoid future dislocations.C.Is there any allegation against the cup? no.The cup was well placed and secure as it was checked for stability during the revision surgery.